# SDR UPS00833615

- Difficulty date: August 9, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 66,183 hours, 43,735 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT PIT L25 LT STA 1040 - 1060 SPLICE HAS 2'' CRACKED (MKD) DOT J974.  REMOVED FILLET PANEL IAW DC8 SRM 51-3-0.  REMOVED FITTING IAW DC8 SRM 51-1-21, DRILLED AND LOCATED FITTING IAW DC8 SRM 51-1-24, INSTALLED FITTING IAW DC8 SRM 51-1-20D, INSTALLED FILLET PANEL IAW DC8 SRM 51-3-0.
